# SDR USAASB95007

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Part number: 1122514
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

MCO - FLT NR 0417 - EN ROUTE FLL TO PIT, NR 1 ENGINE OIL TEMP CLIMBED ABOVE RED RADIAL.  PRECAUTIONARY ENGINE SHUTDOWN ACCOMPLISHED PER PILOTS HANDBOOK.  FLIGHT DIVERTED TO MCO AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED ALL CHIP DETECTORS, NO PROBLEMS FOUND.  REPLACED OIL TEMP BULB AND RAN ENGINE AT CRUISE POWER.  OIL TEMP INDICATION CHECKED GOOD.  (M)
